|AIDS Clinical Trials Group (ACTG) reference
May 30, 2007
Dr Young, recently you stated:
<i>"Recent data from the AIDS Clinical Trials Group (ACTG) showed that regimens that contain efavirenz, though simple and generally well tolerated, actually appear to INCREASE risk of liipodystrophy, not decrease. Indeed, in the same study, a boosted protease inhibitor regimen (lopinavir/ritonavir; Kaletra) was shown to cause less lipo when partnered with any nucleoside combination."</i>
Can you provide a link or some other reference to this study? I went to the ACTG websites, and could not find any documentation on these studies.
THANKS SO MUCH!
| Response from Dr. Young
Thanks for your post.
I was remiss in not referencing this important study. Here's one reference to ACTG 5142.
Hope this helps. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Chest Cold Mean I Have AIDS?
- Is Sore On Penis A Sign Of Acute HIV Infection?
- Hiv Transmission Blowjob From A Prostitute
- Blood In Semen After Mutual Masturbation Worried I Have HIV
- Burning Penis After Mutual Masturbation Worried I Have HIV
- Diarrhea After Swallowing Sperm Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.